# SDR MASA200602727

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 23,546 hours, 19,402 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Unknown
- Location: Stab Trim
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7192 IAD.  STAB TRIM CH1 INOP STATUS MESSAGE.  MX RE-RACKED HSTCU.
